# SDR DXTA200500822

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 753 hours, 547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: D45C24
- Part serial: 551
- Condition: Failed
- Location: Nlg
- Part time: 753 hours, 547 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AFTER GEAR RETRACTION, UNLOCK LIGHT REMAINED ILLUMINATED.  HYD PRESS AND STAB MISCOMPARE LIGHTS ALSO REMAINED ILLUMINATED. GEAR EXTENDED NORMALLY. UNLOCK LIGHT EXTINGUISHED. STAB MISCOMPARE LIGHT EXTINGUISHED.  REMOVED AND REPLACED STBY AIRSPEED SWITCH AND TESTED IAW 27-40-00.  LEAK TESTED STANDBY STATIC/PITOT SYSTEM IAW 34-11-09.  GEAR OPERATES PROPERLY.  PITOT/STATIC SYSTEM LEAK CHECK PERFORMED IAW FAR 91.411 ON 7-9-05.
